# SDR 97ZZZX3757

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC10*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Stator Housing
- Part number: 977J4123
- Condition: Oversized
- Location: Ac Generator
- Component: Sundstrandem, 977J4132
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF BEARING LINER FROM THE HOUSING, A SHIM WAS FOUND AROUND THE HOUSING INSIDE DIAMETER WHERE THE BEARING LINER SITS.  THE HOUSING I.D. WHERE BEARING LINER SITS IS OVERSIZED AND SHIM WAS INSTALLED BY UNKNOWN SHOP TO ACCOMMODATE THE NEW BEARING LINER.  THIS PRACTICE IS NOT ACCEPTABLE WITH THE MANUFACTURER'S SPECS.
